Feedback on Ortho Tri-Cyclen, page 104
About Ortho Tri-cyclen®
If you’ve used Ortho Tri-cyclen®, please help others by adding your feedback. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Subj: Permanent loss of sex drive?
I’m about start taking OTC-Lo – I see all these ladies posts about the side affects – But my question is, if I have a loss in sex drive, acne, weight gain…If it affects me negatively – Will I get my sex drive back when I get off the pill? Or is that a permanent loss?
AskDocWeb: The loss of sex drive is not permanent, it will come back.
Subj: One month on Ortho Tri-cyclen
I’ve been on ortho tri-cyclen for a month now. I’ve felt overly depressed lately, really down about normal daily things, and I’ve had irregular bleeding. I started on the pill my last cycle, and only 11 days after I ended my period I started bleeding again. It’s not a normal heavy flow, more just irregular spotting. I’m nauseous at some point throughout every single day of taking the pill, especially when I’m tired. Any explanation to extremely early bleeding and/or alternatives to a birth control option without depression/weight gain side effects?
AskDocWeb: It takes up to 90 days for your body to become adjusted to the pill and these symptoms may or may not continue after that. It’s up to you to decide how bad the side effects get before you consider them unacceptable and contact your doctor. The only alternative birth control options that do not have weight gain and depression as side effects are not pills; sperm-killing foam, IUD, diaphragm, conventional and no scalpel vasectomies, rhythm method, tubal ligation, male condoms, and female condoms.
Subj: Chin breakouts
I have been taking Ortho 0.5/35 for around a year and a half now and I believe it is the cause of my chin-breakouts as I didn’t really have bad skin until about a year and a half ago…I’m thinking of switching to ortho tri cyclen but I’m worried my skin is going to get alot worse before it gets better (if it even gets better). Does anyone use ortho .5/35 and has developed acne? Or did anyone who switched to tricyclen notice their skin getting worse before better?
Subj: Ortho tri lo made symptoms worse
I thought it was just me before reading some of these reviews. My doc put me on Lo right from the beginning, and for a while I switched to another tri-cyclic because of the cost but once I started a new job I thought I’d try switching back. I’d lost my sex drive when I switched, I also was moody frequently. Once I switched back the symptoms have gotten worse. Now on top of being inexplicably short with my husband, I’ve started getting severe headaches that don’t seem to go away. My contacts feel like they are constantly dry, and my sex drive is basically gone again. I had hoped that changing back to my once loved Ortho tri lo would solve these problems… it made them worse.
Subj: Cluster headaches?
I have be on Ortho Tri-Cylen Lo for years with seemingly no issues. I have even tried others from time to time that had generic equiv. but always went back. Last 6 months I have been experiencing headaches-over my right eye that last all day and sometime days. I was diagnosed with cluster headaches but after reading some entries here, I am now thinking it may be the pill? Anyone had these side effects with regular Ortho Tri-cylen?
Subj: I stopped taking the pill
I started Ortho-Tri-Lo a little over a year ago, after giving birth to my daughter. During my pregnancy I developed some light brown skin pigmentation on my face (melasma), that has not gone away. My dermatologist told me the melasma may be due to being on the pill. Since being on the pill, I have also had a very low sex drive, which my husband is impatient with, and we just attributed to me having been pregnant. Now I’m thinking that the pill has been causing my low sex drive. About a week ago I stopped taking the pill and I had about 4 days of withdrawal bleeding. The bleeding is done, but now my breasts are sooooo sore! Too early to tell if my sex drive has increased. Could the pill really be that cause of all of these symptoms/issues?
AskDocWeb: Every one you mentioned, yes.
Subj: Skipped one pill
I have been taking orthotricyclen for 2 months and about a week. Just two days ago I dropped my pill (outside, no less!) and I simply couldn’t find it. So, I just skipped that day and took the next one at my regular time. Well, today I started bleeding…a lot (menstrual-like bleeding). I’m just worried and want to know if this is normal or not. Also, I want to know if it’ll affect contraception. Thank you!
AskDocWeb: Yes it does affect contraception and it is recommended that you use a backup form of birth control for at least seven days following such an event because you could become pregnant. Menstrual bleeding is normal and is expected to happen when you stop taking the pill, even for one day.
Subj: Hard to get wet
Can the Tri-cyclen low pill make the vagina not get wet or almost make it dry. For a 19 year old girl it just doesn’t seem right for it to be hard to get wet or not get wet at all. I heard that some pills can lower estrogen or lower other things which help the vagina to get wet… please help.
AskDocWeb: Yes, the lack of the estrogen hormone is one of the most common causes of vaginal dryness.
Subj: Sex without backup protection
I’ve been on the pill a little over a week. If I were to have had sex without backup protection six days after being on the pill, what are the possibilities of me getting pregnant. I have been taking my pill around the same times every day, and took the sixth day pill immediately after the fact. I’m new to this whole thing. My side effects to this pill haven’t been to bad, but they gave me more severe cramps than the reason I got on the pill to control in the first place.
AskDocWeb: Please read the directions before taking any prescription drug. In this case the directions for Ortho Tri-cyclen® say to use a backup form of birth control for at least seven days, otherwise pregnancy can result.
Subj: Yeast infections every month?
I have been on orthotricycln lo for almost 8 months now and since the very first month of being on the pill I have been getting what has seemed to be yeast infections every month. I have treated it 3 times but they still come back around 1 week before my period. I have never had any sort of side effect like this before the pill, and this only happened when I was on this. Do you think that orthotricycln lo is producing too much yeast for my body of is it something else?
Sincerely dazed and confused
AskDocWeb: One of the side effects listed for Ortho Tri-Cyclen Lo is vaginal infections. Unfortunately the PDR does not say what percentage of users get this type of infection.
Subj: Ortho Tri-Cyclen Lo reduce number of days on period?
Hi, I was just wondering if the Ortho Tri-Cyclen Lo reduced the number of days you would get your period for? I usually have my period for about a week, and I was just wondering if maybe it cut that number in half?
AskDocWeb: The change could be due to the body adjusting to a new pill, in which case it is likely to be temporary. Let us know it lasts beyond your third period.
Hi, I’ve been taking Try Cyclin Lo for the past 6 months, I heard it was good to stop for a month after 6 months then continue. So I stooped for a month, everything was fine. Now I’m taking them again and I started my period a week earlier than I usually do, and before I was like 3-4 days later. The doctor prescribed these to me for cramps, for the first 2-3 months it worked I still had cramps but not as bad, but they came back and they are pretty bad. I was just wondering if this is normal?
AskDocWeb: You need to tell your doctor how bad the cramps are and that they came back. It is normal for your period date to vary when there is a disruption in taking the pill. Over-the-counter Tylenol or Midol may help for the discomfort of cramps.
Subj: Getting period every couple weeks
I wasn’t taking any birth control, and doctor recommended I try Tri-Cyclen. Before starting it my periods were basically regular and afterwards I started getting my period every couple of weeks. I stopped for a month, everything went back to normal, then switched to another brand the next month and the same thing happened. I’m wondering if there is something that might be a better option for me?
AskDocWeb: You have to be more patient to allow an appropriate amount of time to find out if it will work for you or not. It is generally recommended to wait 90 days for your body to adjust before deciding. Read more feedback
Report – 101 – 102 – 103 – Page 104 – 105 – 106 – Last Page 175